# SDR SCNA20250811313

- Difficulty date: August 9, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N826SY
- Make and model: Boeing 737-8F2
- Aircraft serial: 34411
- Aircraft time: 55,435 hours, 29,899 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Zone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY LIGHTING STRIP ON THE FLOOR IS NOT SECURED TO THE FLOOR ROW 12 & 13.  RESECURED STRIP @ ROW 12 & 13 REF AMM 25-27-31. OK FOR SERVICE.
